Methamphetamine (MET) is a growing public health concern and is prevalent in, although not limited to, the youth. The drug's association with myocardial infarction is well described and is attributed to accelerated atherosclerosis, hypercoagulable state, and macrovascular epicardial coronary spasm. However, global slow-flow of all coronary systems in the absence of significant stenoses has not been previously reported. We hereby present a young patient who likely experienced severe, global microvascular coronary spasm unrelieved by intracoronary vasodilator therapy, resulting in acute myocardial infarction. The pharmacology of MET, its postulated mechanism in acute coronary syndromes, as well as the pathophysiology and treatments of microvascular coronary spasm are briefly reviewed. Readers are recommended to be vigilant of potential illicit drug use in patients with atypical presentations of acute coronary syndromes.